# SDR 04FDEA00233

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FUSELAGE SKIN HAS CREASE AT BS 1143 STR 18R TO 3 INCHES BELOW STR 19R.  DAMAGE ON EXTERNAL SKIN BS 1143 STR 18R TO 3" BELOW STR 19R A/Y RATION=76 AREA FOUND TO BE WITHIN LIMITS PER SRM 53-30-1 FIG 1 EXCEPT AT STR 19R.  FOUND TO BE OUT OF LIMITS PER SRM 53-30-1 FIG 1. CUT OUT DAMAGE AT BS 1145 STR 19R IN A 1.1 X 1.3 AREA.  FABRICATED REPAIR DOUBLER FROM 2024T3 X 0.063 INCH  523505 AND INSTALLED REPAIR AT BS 1143 STR 19R PER SRM 53-30-3  FIG 3.
